Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Diagrams up to cohomology
HTML articles powered by AMS MathViewer

by W. G. Dwyer and C. W. Wilkerson PDF
Trans. Amer. Math. Soc. 348 (1996), 1863-1883 Request permission

Abstract:

We compute (under suitable assumptions) how many ways there are to take a diagram in the homotopy category of spaces and perturb it to get another diagram which looks the same up to cohomology. Sometimes there are no perturbations. This can shed light on the question of whether the $p$-completion of the classifying space of a particular connected compact Lie group is determined up to homotopy by cohomological data.
References
Similar Articles
Additional Information
  • W. G. Dwyer
  • Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
  • MR Author ID: 61120
  • Email: dwyer.1@nd.edu
  • C. W. Wilkerson
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • Email: wilker@math.purdue.edu
  • Received by editor(s): September 29, 1994
  • Additional Notes: The authors were supported in part by the National Science Foundation
  • © Copyright 1996 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 348 (1996), 1863-1883
  • MSC (1991): Primary 55S99; Secondary 55U99, 55R35, 55R65
  • DOI: https://doi.org/10.1090/S0002-9947-96-01550-4
  • MathSciNet review: 1340172